# SDR IPXA2018022826950

- Difficulty date: February 27, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,071 hours, 21,483 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Proximity Sensor
- Condition: Broken
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR PROXIMITY SENSOR BRACKET BROKEN.  COMPLIED WITH PARA 6A OF EO B757-5270-67601-A.  R & R THE SENSOR AND BRACKET IAW MM 52-71-00-501,  CHECKED GOOD.
